Please use this identifier to cite or link to this item:
Title: Controllability of Markovian jump Boolean control networks
Authors: Meng, Min
Xiao, Gaoxi
Zhai, Chao
Li, Guoqi
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2019
Source: Meng, M., Xiao, G., Zhai, C., & Li, G. (2019). Controllability of Markovian jump Boolean control networks. Automatica, 106, 70–76. doi:10.1016/j.automatica.2019.04.028
Journal: Automatica
Abstract: In this paper, controllability of Markovian jump Boolean control networks (MJBCNs) is studied via semi-tensor product of matrices. First, based on the algebraic expression of the considered Boolean control networks, a necessary and sufficient condition for controllability is presented by iteration equations, which however may lead to high-dimensional matrices. To avoid having such matrices, a new matrix is defined and applied to derive another equivalent condition to verify controllability of MJBCNs. Moreover, a maximum principle of MJBCNs is established to further study the minimal controllable time. Finally, two examples are presented to illustrate the obtained results.
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2019.04.028
Rights: © 2019 Elsevier Ltd. All rights reserved. This paper was published in Automatica and is made available with permission of Elsevier Ltd.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:EEE Journal Articles

Files in This Item:
File Description SizeFormat 
Controllability of Markovian Jump Boolean Control Networks.pdf103.62 kBAdobe PDFView/Open

Citations 20

Updated on Mar 5, 2021

Page view(s)

Updated on May 26, 2022


Updated on May 26, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.